Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why am I not getting regular period even after taking meprate tablets?

hello..i m having irregular cycle from very begging .. i m over 20 kgs then my normal weights .. i have been taking meprate from the begging and now i m 19 years old but still no regular cycle.. i wanted to know , what actually happens, i means eggs are not produced properly or what and how does meprate work to get bleeding started..
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello, well from the history you have given, first of all the cause of irregular bleeding has to be recognised. ..well polycystic ovarian syndrome (PCOD) is the commonest cause of irregular periods at this age group which is associated with increasing weight also.......A detail history and an examination is required before coming to a conclusion. ....Reduction of weight is very essential along with hormonal supplementation to regularise your cycle. .....increase fat will cause peripheral conversion of androgen to oestrogen, will cause irregular cycles and also in future may lead to metabolic syndrome...hope i was helpful to you. ...
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor